# SDR 62188

- Difficulty date: June 12, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N171YV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 19,347 hours, 29,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR CAM COVER FOUND HANGING INTO CAM AREA, INHIBITING DOOR OPERATION, PAX WERE NOT BOARDED.  TIGHTENED HARDWARE, OPS CHECK NORMAL.
